BibTeX record journals/tfs/LiWZ17

download as .bib file

@article{DBLP:journals/tfs/LiWZ17,
  author    = {Han{-}Xiong Li and
               Yan Wang and
               Geng Zhang},
  title     = {Probabilistic Fuzzy Classification for Stochastic Data},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {25},
  number    = {6},
  pages     = {1391--1402},
  year      = {2017},
  url       = {https://doi.org/10.1109/TFUZZ.2017.2687402},
  doi       = {10.1109/TFUZZ.2017.2687402},
  timestamp = {Thu, 14 Dec 2017 17:35:29 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/LiWZ17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier